$k$-smoothness: an answer to an open problem

  • Paweł Wójcik


The aim of this paper is to characterize the $k$-smooth points of the closed unit ball of $\mathcal{K}(\mathcal{H}_1;\mathcal{H}_2)$. In this paper we also answer a question posed by A. Saleh Hamarsheh in 2015.


Collins, H. S. and Ruess, W., Weak compactness in spaces of compact operators and of vector-valued functions, Pacific J. Math. 106 (1983), no. 1, 45–71.

Khalil, R. and Saleh, A., Multi-smooth points of finite order, Missouri J. Math. Sci. 17 (2005), no. 2, 76–87.

Lima, Å. and Olsen, G., Extreme points in duals of complex operator spaces, Proc. Amer. Math. Soc. 94 (1985), no. 3, 437–440. https://doi.org/10.2307/2045230


Saleh Hamarsheh, A., $k$-smooth points in some Banach spaces, Int. J. Math. Math. Sci. (2015), Art. ID 394282, 4 pp. https://doi.org/10.1155/2015/394282


How to Cite
Wójcik, P. (2018). $k$-smoothness: an answer to an open problem. MATHEMATICA SCANDINAVICA, 123(1), 85-90. https://doi.org/10.7146/math.scand.a-102834